# SDR DHL9980765C

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 ENGINE RT T/R HALF TOP BLOCKER DOOR COWL CORE FIXTURE CRACKED.  REMOVED DAMAGED FITTING.  REMOVED REVERSER FIXED STRUCTURE.  REMOVED NR 2 T/R I/B HALF.  INSTALLED SERVICABLE T/R UNIT PER MM 78-30-0.  N/R 384
